Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Eirenism

Duac causing a non-itchy rash?

Hi everyone, I've been a long time lurker on this forum and finally registered today to ask about an issue I'm having. I'm trying to battle my acne for some time, I found a (temporary) really good birth control that got rid of 70-80% of it, including al of my hormonal acne but I still had a lot of cc's, some whiteheads and just small pimples that would come up, along with some very deep old pimples. I was prescribed duac by my GP which worked wonders at first! I saw a dramatic difference in my skin overnight and then doom day happened. I woke up with my collarbone and chest area covered in red bumps with what looked like whiteheads, from shoulder to shoulder. I didn't know it was the gel at first but it would not go away and then also appeared on my forehead (which was almost perfectly clear :'( ) and started spreading up my neck. I tried searching for similar situations but it seems that this kind of thing is itchy for everyone else, mine wasn't at all. It was just red and the "whiteheads" kept appearing. I haven't used it for a week now and will be seeing my GP on Wednesday but has anyone else had this happen to them? And if so did it go away easily and did you have success with any other prescribed treatments? My GP has told me I have the option of Accutane but I feel that's way too drastic for mild acne (just very very persistent). I'm attaching some pictures of what the rash looks like now, it has gone down a LOT, but I still keep waking up with tiny white bumps in new places.

Also to clarify, this definitely wasn't purging. It appeared in places where I was the most clear and the little whiteheads felt different when I tried popping them - just more inflamed and liquidy. 

Thanks in advance for any help! 

20170327_170052.jpg

20170327_170018.jpg

20170327_170009.jpg

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×